Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone, 

I have never posted on here before but have spent a lot of time reading about different acne treatments etc... Its been a frustrating 2 years and I am ready to get on with my life without acne! I am a 21 year old male who has mild/sometimes moderate acne that is extremely persistent. I am prone to hyper pigmentation and clogged pores and crazy oily/red skin. I have tried everything and are now starting Myorisan a.k.a accutane. I have done a lot of research on the drug and are a bit nervous but also very excited. Tonight marks my first pill. My dermatologist is having me take one 40MG pill a day. I am gonna keep track of my every day progress on here and update it every night. 

Also I have read a lot of "Dos" and Donts" on here but if people have other suggestions and tips that would be greatly appreciated too. Thanks. 

Edited by Cisco21

Share this post


Link to post
Share on other sites

Hey Cisco, good luck with your course! The first few months can be tough but never lose sight of the goal (clear skin)! As for tips, I haven't seen too many people mention it but it would be beneficial to take a probiotic as accutane can be hard on your gut. I have found that it has helped myself. 

Share this post


Link to post
Share on other sites
6 hours ago, tranceaddict said:

Hey Cisco, good luck with your course! The first few months can be tough but never lose sight of the goal (clear skin)! As for tips, I haven't seen too many people mention it but it would be beneficial to take a probiotic as accutane can be hard on your gut. I have found that it has helped myself. 


thats a good idea, I am gonna go get some today. Do probiotics and accutane have any interactions? and do you suggest taking them at different times of the day 

Share this post


Link to post
Share on other sites
2 hours ago, Cisco21 said:

thats a good idea, I am gonna go get some today. Do probiotics and accutane have any interactions? and do you suggest taking them at different times of the day 

There is no interaction between the two so you're good to go :) I take them at the same time, but it's not imperative that you do the same. Shouldn't matter.

Share this post


Link to post
Share on other sites

Day 2: I just took my second pill tonight. I have not noticed any changes in my skin or how I feel in general nor do I expect to with the first couple pills. But psychologically I am anticipating the effects and even the slightest things like my ankle feeling sore I immediately think its from Accutane, when really its because of exercising. I still felt nervous taking the pill tonight.... I keep reading so many anti - accutane comments on this site that it makes me uneasy but I hope it will be worth it in a couple months. I bought some Cerave moisturizer AM + PM, Aquaphor and eye drops so when the time comes I am ready lol. 

Share this post


Link to post
Share on other sites

Day 3: I just took my third pill tonight. I am starting to notice some changes. When I showered this morning, I noticed my face wash (Cerave Foaming Cleanser) did not foam like at all, which I found pretty odd compared to before accutane. I am not really sure why this is, maybe my skin was less oily...  Washing my face, my skin felt a bit rough and dry. After I noticed my skin was a bit more dry than usual and was starting to flake a bit.  Should I start exfoliating once a week or let my skin just flake off?? For my acne, I have only had one new spot form since I started, and it went away over night.... I was breaking out right before accutane so not sure some of my new spots are from accutane or were going to get them regardless. 


 

Share this post


Link to post
Share on other sites

Day 4: I just took my fourth pill tonight. I have noticed a few things, my spots (previous breakout right before accutane) are going away a bit faster, and are drying up a little. My skin is not crazy dry, nor my lips. My eyes are slightly dry but not bad. This morning, I noticed that my left ear was feeling clogged/stuffy, when I yawned it felt like it needed to pop and I could feel it chewy. It has improved a bit since the morning. Overall my body does feel a bit weaker, and some of my joint ache at times a little. It feels like I have been taking accutane forever, and its only the fourth day.... I just want to see results! But I know I gotta be patient. 

Share this post


Link to post
Share on other sites

Day 5: I just took my fifth pill, and things are still pretty constant but I think overall my skin looks worse, and is definitely still red and very oily. I had a hard time leaving the house today, and didn't look anyone in the eye. I am not looking forward to this next week, where I have to go to class everyday...  Good news is, I have had a few new spots come up since I started but they do seem to heal a little faster. I am not noticing too many side effects yet. The only thing is my left ear feels a bit full/stuffy, when I chew or move my jaw side to side I can feel a weird sensations. It occasionally hurts but nothing bad. Is that normal or related to accutane? 

Share this post


Link to post
Share on other sites

Day 6: Just took my sixth pill, not a lot has changed.... My eyes are bit more dry, I still have the stuffy sensation in my ear. Also in the evening I get a little heartburn or what feels like heartburn, not sure if its from eating but its very minor but gonna keep an eye on it. Almost one week!

Share this post


Link to post
Share on other sites

Day 7: One week down and it seems like an endless number of weeks to go. If anyone was curious about my ear, I went to the doctor and I had wax dropped in my canal so it was not from accutane, which is good. It was also very reassuring having all my vitals checked since I have been bugging out about anything that i feel and automatically blaming accutane. For acne, I have 2 new deeper pimples that are not fun, I am hoping this might be my initial breakout. Is it too early for that?? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×